In 2004 I was diagnosed with Osteoporosis. After being on Actonel Weekly for 2.5 years my health practiioner and I devised a program by which I could give up Actonel and instead have Wagners Total Complete Calcium. this supplement contains Boron, Vitamin K and Vitamin D3 but the amount of Vitamin D3 was considered not enough so I began taking Ostelin D3 clear capsules. One daily at breakfast with my other medictions. My last Bone Density Scan showed my bones to be normal now but I have developed an inordinate amount of sunspots all over my face, arms, hands, legs. I do not go in the sun at all, my hands get sun whilst I am driving, I wear long pants winter and summer, so am not exposed to sun. I have not been to a beach in over 20 years. Could these sun spots now be coming due to too much Vitamin D3?
Vitamin D3 is a fat-soluble vitamin that helps your body absorb calcium and phosphorus. Having the right amount of vitamin D, calcium, and phosphorus is important for building and keeping strong bones. Vitamin D is used to treat and prevent bone disorders such as osteoporosis. Vitamin D is made by the body when skin is exposed to sunlight. Sunscreen, protective clothing, limited exposure to sunlight, dark skin, and age may prevent getting enough vitamin D from the sun.
Sun spots has not been reported as a side effect of Vitamin D3
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2011 • 2 answers
Posted 21 Aug 2013 • 2 answers
Posted 9 Oct 2013 • 1 answer
Posted 14 May 2014 • 2 answers
Posted 8 Mar 2017 • 2 answers